# SDR UALA2010020800481

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 56,199 hours, 8,219 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 3F AFT INOPERATIVE.  REPLACED LAMP ASSY, OPS CHECK NORMAL.
